Publication detail

On asymptotic Behaviour of solution of certain clsses of ordinary differential equqtions

DIBLÍK, J.

Original Title

On asymptotic Behaviour of solution of certain clsses of ordinary differential equqtions

English Title

On asymptotic Behaviour of solution of certain clsses of ordinary differential equqtions

Type

journal article - other

Language

en

RIV year

1992

Released

01.03.1992

ISBN

0022-0396

Periodical

J.Differetial Equations

Year of study

95

Number

2

State

US

Pages from

203

Pages to

217

Pages count

15

Documents

BibTex


@article{BUT37346,
  author="Josef {Diblík}",
  title="On asymptotic Behaviour of solution of certain clsses of ordinary differential equqtions",
  chapter="37346",
  number="2",
  volume="95",
  year="1992",
  month="march",
  pages="203--217",
  type="journal article - other"
}